On Subordination Properties of Univalent functions
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Downloads: 123 | Weekly Hits: ⮙3 | Monthly Hits: ⮙10

Research Paper | Mathematics | Iraq | Volume 3 Issue 9, September 2014

On Subordination Properties of Univalent functions

Waggas Galib Atshan, Faiz Jawad Abdulkhadim

In this paper, we study some results of Differential Subordination for classes of univalent functions in the unit disk.

Keywords: Univalent analytic function, subordination, starlike function, convex function

Edition: Volume 3 Issue 9, September 2014

Pages: 129 - 131

Share this Article

How to Cite this Article?

Waggas Galib Atshan, Faiz Jawad Abdulkhadim, "On Subordination Properties of Univalent functions", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=2015588, Volume 3 Issue 9, September 2014, 129 - 131

Enter Your Registered Email Address





Similar Articles with Keyword 'subordination'

Downloads: 97 | Weekly Hits: ⮙2 | Monthly Hits: ⮙11

Research Paper, Mathematics, Iraq, Volume 3 Issue 8, August 2014

Pages: 1572 - 1577

On Some Certain Properties of a New Subclass of Univalent Functions Defined by Differential Subordination Property

Waggas Galib Atshan, Ali Hussein Battor, Amal Mohammed Dereush

Share this Article

Downloads: 103 | Weekly Hits: ⮙2 | Monthly Hits: ⮙11

Research Paper, Mathematics, India, Volume 5 Issue 5, May 2016

Pages: 1657 - 1663

On Sandwich Theorem for Certain Subclasses of Symmetric Analytic Functions Associated with Noor Integral Operator

C. Selvaraj, T. R. K. Kumar

Share this Article

Downloads: 122 | Weekly Hits: ⮙5

Survey Paper, Mathematics, India, Volume 5 Issue 8, August 2016

Pages: 420 - 422

A Survey on Subordination

P. N. Kamble, M. G. Shrigan

Share this Article

Downloads: 123 | Weekly Hits: ⮙3 | Monthly Hits: ⮙10

Research Paper, Mathematics, Iraq, Volume 3 Issue 9, September 2014

Pages: 129 - 131

On Subordination Properties of Univalent functions

Waggas Galib Atshan, Faiz Jawad Abdulkhadim

Share this Article

Downloads: 124 | Weekly Hits: ⮙5 | Monthly Hits: ⮙15

Research Paper, Mathematics, Iraq, Volume 3 Issue 9, September 2014

Pages: 253 - 258

On Differential Sandwich Theorems of Analytic Functions Defined by Generalized Integral Operator

Waggas Galib Atshan, Faiz Jawad Abdulkhadim

Share this Article

Similar Articles with Keyword 'starlike function'

Downloads: 99 | Weekly Hits: ⮙1 | Monthly Hits: ⮙10

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 2029 - 2034

Second Hankel Determinant for Multivalent Spirallike and Convex Functions of Order Alpha

M. Elumalai, C. Selvaraj

Share this Article

Downloads: 108 | Weekly Hits: ⮙1 | Monthly Hits: ⮙10

Research Paper, Mathematics, Iraq, Volume 4 Issue 5, May 2015

Pages: 2043 - 2049

On a New Subclass of Harmonic Meromorphic Functions

Waggas Galib Atshan, Raghda Naser Abdul-Hussien

Share this Article

Downloads: 110 | Weekly Hits: ⮙3 | Monthly Hits: ⮙13

Research Paper, Mathematics, India, Volume 5 Issue 5, May 2016

Pages: 1072 - 1078

Fixed Coefficients for Certain Subclass of Univalent Functions using Hypergeometric Function

C. Selvaraj, T. R. K. Kumar, Thirupathi

Share this Article

Downloads: 123 | Weekly Hits: ⮙3 | Monthly Hits: ⮙10

Research Paper, Mathematics, Iraq, Volume 3 Issue 9, September 2014

Pages: 129 - 131

On Subordination Properties of Univalent functions

Waggas Galib Atshan, Faiz Jawad Abdulkhadim

Share this Article

Similar Articles with Keyword 'convex function'

Downloads: 99 | Weekly Hits: ⮙1 | Monthly Hits: ⮙10

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 2029 - 2034

Second Hankel Determinant for Multivalent Spirallike and Convex Functions of Order Alpha

M. Elumalai, C. Selvaraj

Share this Article

Downloads: 103 | Weekly Hits: ⮙2 | Monthly Hits: ⮙11

Research Paper, Mathematics, India, Volume 5 Issue 5, May 2016

Pages: 1657 - 1663

On Sandwich Theorem for Certain Subclasses of Symmetric Analytic Functions Associated with Noor Integral Operator

C. Selvaraj, T. R. K. Kumar

Share this Article

Downloads: 114 | Monthly Hits: ⮙11

Research Paper, Mathematics, Iraq, Volume 6 Issue 7, July 2017

Pages: 1166 - 1170

A Study of Some Geometric Properties of Meromorphic Univalent Functions Associated with Ruscheweyh Derivative

Kassim A. Jassim, Faeza Khaleel Shabeeb

Share this Article

Downloads: 115 | Weekly Hits: ⮙3 | Monthly Hits: ⮙11

Research Paper, Mathematics, Iraq, Volume 4 Issue 5, May 2015

Pages: 2424 - 2428

On a Subclass of Spiral-Like Functions by Applying Fractional Calculus

Waggas Galib Atshan, Raghda Naser Abdul-Hussien

Share this Article

Downloads: 117 | Weekly Hits: ⮙2 | Monthly Hits: ⮙11

Research Paper, Mathematics, Iraq, Volume 4 Issue 4, April 2015

Pages: 1267 - 1273

On a New Class of Uniformly Convex Univalent Functions with Negative Coefficient Defined by a Linear Operator

Waggas Galib Atshan, Enaam Hadi Abd

Share this Article



Top